Thankyou helenann I will keep coming to the forum my family are really supportive but they don't know much about cancer and I've learnt a lot through looking at all the posts x
Hi Paula - I've been on Letrozole for about 7 weeks as well - I'm the same as you - my sleep is not great. I'm also a bit 'achy' and feeling sick - I'm hoping everything settles down eventually - I'm sure it will for both of us.
My consultant wants me to give the letrozole a really 'good go', she said the benefits of the drug far outweigh any side effects - so, like you, I'm sticking with it as the research I've done the internet seems to suggest it is the best drug for ER+ breast cancers - mine was 8/8 so really loves the oestrogen, so really need to stop my body producing any and Letrozole does the job.👍💊
Keep coming to the forum - it really is a god send - I don't know what I'd have done without it - I've had so much support, help and advice from all the lovley ladies. xxx
Thankyou everyone who replied... I'm still trying to work this computer lark out lol. Feeling a bit better knowing I'm not alone on this journey. Still not sleeping much got in touch with gp and he thinks it might be side effects of the letrozole ,but I don't want to change to another tablet I'm scared it might not be as effective so just going to stick with it for now as I've just been on it for 7 weeks x
It's Emily here from Breast Cancer Care.
I'm sorry to hear you're feeling so low at the moment. I wanted to let you know that we'd be happy to put you in touch with one of our telephone support volunteers who's had a similar experience to you, and is a couple of years past having had their mastectomy. Sometimes it can help to talk to someone who's been there too, to help you feel less alone.
If you think this would help, feel free to give us a ring on 0345 077 1893 and we'd be happy to put you in touch with someone.
Emily at Breast Cancer Care
Hi Paula. I think it is pretty normal. I had the same thing happen to me with mastectomy followed by haematoma and then another surgery for lymph node level 2 removal. I felt down too and cried lots and my GP told me that having two anaesthetics close together takes longer to recover from than one operation. Going through it all is so overwhelming it is only natural that it will take its toll somewhere along the line. I hope you feel better soon and do ask for help from your GP with your sleeping problems if they persist. I had CBT for sleep problems which was a great help. All the best.